MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION DUO-VENT; Set, administration, intravascular

BAXTER HEALTHCARE CORPORATION DUO-VENT; Set, administration, intravascular
Model Number 1C8507
Medical Device Problem Codes Filling Problem (1233); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a solution set with duo-vent spike overinfused and exhibited air in line during a propofol infusion programmed at (b)(6)/hour.The reporter stated that the patient required a change of propofol and tubing.The previous medication bag and administration set were removed from the novum pump, and a new medication bag and tubing were prepared.The infusion rate was not changed, and the volume to be infused (vtbi) was adjusted to (b)(6).The infusion was initiated without issue; however, approximately one hour later, the pump alarmed for "air in line." while the alarm was sounding, the bedside nurse reportedly heard a noise suggesting that the pump was still running.Upon assessment, air in line was observed lower in the tubing than expected and the propofol bag was found to be empty.The pump was immediately stopped and the patient was assessed.The reporter stated that the patient's status and vital signs remained stable.There was no report of patient injury or medical intervention associated with these events.No additional information is available at this time.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
DUO-VENT
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina NA 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50692233
Report Number1416980-2026-02913
Device Sequence Number5891765
Product Code FPA
UDI-Device Identifier00085412014319
UDI-Public(01)00085412014319(17)261028(10)DR24J25048
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K243529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1C8507
Device Catalogue Number1C8507
Device Lot NumberDR24J25048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Novum IQ LVP pump.; Propofol infusion.
Patient SexUnknown